MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP ANALYZER
Model Number ADVIA CENTAUR CP ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
A falsely elevated high sensitivity troponin i (tnih) result was obtained on a patient sample on an advia centaur cp analyzer.The erroneous result was reported to the physician(s).A second sample from the patient was drawn and run one hour later for tnih on the advia centaur cp analyzer, recovering lower.After receiving the result from the second sample, the physician(s) questioned the erroneous result.The initial sample was then rerun for tnih on the advia centaur cp analyzer as well as on an advia centaur xp analyzer, both times recovering lower than the initial result.The lower result was reported, as the correct result, to the physician(s).A third sample from the patient was then run for tnih on the advia centaur cp analyzer, also recovering lower.There are no known reports of patient intervention or adverse health consequences due to the falsely elevated tnih result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc).Quality control was within range several hours prior to running the sample.A siemens customer service engineer (cse) was dispatched to the customer's site.The cse inspected the advia centaur cp analyzer and found a leaking tubing to the rinse block.The tube was repaired and tested by the cse.The analyzer was fully operational upon completion of the service visit.Inconsistent wash of the sample potentially contributed to the initial elevated result.The analyzer is performing according to specifications.No further evaluation of the analyzer is required.

Brand Name
ADVIA CENTAUR CP ANALYZER
Common Device Name
ADVIA CENTAUR CP ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave.
tarrytown NY 10591
Manufacturer (Section G)
STRATEC BIOMEDICAL SWITZERLAND AG
registration #: 3008494306
gewerbestrasse 6
neuhausen am rheinfall 8212
SZ   8212
Manufacturer Contact
christopher aebig
511 benedict ave.
tarrytown, NY 10591
9144153450
MDR Report Key17618993
Report Number2432235-2023-00240
Device Sequence Number16796554
Product Code JJE
UDI-Device Identifier00630414523286
UDI-Public00630414523286
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR CP ANALYZER
Device Catalogue Number10309710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2023
Initial Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age40 YR
Patient SexUnknown